# SDR HALA2013110500166

- Difficulty date: November 5, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 45,119 hours, 8,249 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Multiple
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, RUDDER RATIO, AIRERON LOCKOUT & ALL THREE AUTOPILOTS WON'T ENGAGE.   ACCOMPLISHED FIM TASK 73-21/892, 27-21-804 & 27-48-809 PROCEDURES. UNABLE TO DUPLICATE ON GROUND.  PIMU BITE CHECKED,  NO FAULTS FOUND. STAB TRIM AND RUDDER RATIO TRIM OPS CHECKED OK IAW AMM 73-00-00,73-21-00, 27-21-00, 27-41-00, & 27-48-00.
